Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 52, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 8 (1946)
PDF
Bull. Amer. Math. Soc. 52 (1946)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 8 (1946)
PDF
Bull. Amer. Math. Soc. 52 (1946)
A geometrical characterization for the affine differential invariants of a space curve
L. A. Santaló PDF
Bull. Amer. Math. Soc. 52 (1946), 625-632
Almost periodicity, equi-continuity and total boundedness
W. H. Gottschalk PDF
Bull. Amer. Math. Soc. 52 (1946), 633-636
Recursive properties of transformation groups
W. H. Gottschalk and Gustav A. Hedlund PDF
Bull. Amer. Math. Soc. 52 (1946), 637-641
A remark on density characters
Edwin Hewitt PDF
Bull. Amer. Math. Soc. 52 (1946), 641-643
The Kline sphere characterization problem
R. H. Bing PDF
Bull. Amer. Math. Soc. 52 (1946), 644-653
On the extension of homeomorphisms on the interior of a two cell
E. E. Floyd PDF
Bull. Amer. Math. Soc. 52 (1946), 654-658
Note on the Kurosch-Ore theorem
R. P. Dilworth PDF
Bull. Amer. Math. Soc. 52 (1946), 659-663
Derivatives of composite functions
John Riordan PDF
Bull. Amer. Math. Soc. 52 (1946), 664-667
A second note on weak differentiability of Pettis integrals
M. E. Munroe PDF
Bull. Amer. Math. Soc. 52 (1946), 668-670
A theorem on arbitrary $J$-fractions
H. S. Wall PDF
Bull. Amer. Math. Soc. 52 (1946), 671-679
Reciprocals of $J$-matrices
H. S. Wall PDF
Bull. Amer. Math. Soc. 52 (1946), 680-685
Bounded $J$-fractions
H. S. Wall PDF
Bull. Amer. Math. Soc. 52 (1946), 686-693
On analytic functions with bounded characteristic
Hans Fried PDF
Bull. Amer. Math. Soc. 52 (1946), 694-699
On the $\left ( {C, 1} \right )$ summability of certain random sequences
Herbert Robbins PDF
Bull. Amer. Math. Soc. 52 (1946), 699-703
Approximate isometries
D. G. Bourgin PDF
Bull. Amer. Math. Soc. 52 (1946), 704-714
Bloch’s theorem for real variables
S. Bochner PDF
Bull. Amer. Math. Soc. 52 (1946), 715-719
A note on the area of a nonparametric surface
Harry D. Huskey PDF
Bull. Amer. Math. Soc. 52 (1946), 720-726
Ring and lattice characterizations of complex Hilbert space
Shizuo Kakutani and George W. Mackey PDF
Bull. Amer. Math. Soc. 52 (1946), 727-733
A note on linear homogeneous diophantine equations
L. W. Griffiths PDF
Bull. Amer. Math. Soc. 52 (1946), 734-736